# SDR 9512759160

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8903E
- Make and model: Doug DC-9-14
- Aircraft serial: 45744
- System (JASC): 5220 · Emergency Exits
- Part: Stop Fitting
- Condition: Cracked
- Location: Lt Emer Exit Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND LEFT OVERWING EMERGENCY EXIT DOOR UNSERVICEABLE. SHOP FOUND CRACKED INNER PAN AT STOP NR 14, CRACK AT STOP FITTING NR 1, AND UPPER INBOARD CORNER BETWEEN BEAMS NR 2 AND NR 3 GOUGED.  REPAIRED PER NWA EA 99-098720 AND SRM 52-05 AND 52-01, MFG PART NUMBER 5910159-31.
